Let be a graph which contains an edge whose deletion reduces its chromatic number. For such a graph a classical result of Simonovits from 1966 shows that every graph on vertices with more than edges contains a copy of . In this paper we derive a similar theorem for multipartite graphs. For a graph and an integer , let be the minimum real number such that every -partite graph whose edge density between any two parts is greater than contains a copy of . Our main contribution is to show that for sufficiently large if and only if admits a vertex-colouring with colours such that all colour classes but one are independent sets, and the exceptional class induces just a matching. When is a clique, this recovers a result of Pfender [Complete subgraphs in multipartite graphs, Combinatorica 32 (2012), 483–495]. We also consider several extensions of Pfender’s result.

生成讲解博客的中文版本

生成AI智能校验的中文版本